| Model Number |
SAW ATTACHMENT-SAGITTAL |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a conversion open-wedge osteotomy foot surgery the ar-400sag jammed and did not work.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device (synthes colibri).It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Since the device was not received, an evaluation on the product could not be performed and the reported event cannot be verified.A most likely cause might be attributed to wear and tear resulting from repeated use.